# SDR HNAA201211291076

- Difficulty date: November 29, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8103
- Aircraft serial: 336
- Aircraft time: 46,120 hours, 53,515 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE MASTER WARNING LIGHT ILLUMINATED AFTER NR2 ENGINE START.  INSPECTED BAG BAY.  NO FIRE OR SMOKE EVIDENT.  TESTED BAG BAY SMOKE DETECTORS.  FOUND NR 2 WOULD NOT TEST AND NR 1 LEAVES SMOKE WARNING LIGHT ON.  R & R BOTH NR 1 AND NR 2 SMOKE DETECTORS.  OK FOR SERVICE.
